Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Eye Floaters and CMV
Apr 8, 2005

Dr. Young,

I was infected in Jan. but have eye problems like floaters and blurred vision, dry eyes. My cd4 is low but I was wondering if these problems go away when treatment is started?

Response from Dr. Young

Thanks for your post.

If you have a low CD4 count and visual problems, I wouldn't be waiting around to have treatment improve your immune system. The thing to do is to contact your doctor and have a detailed ophthamologic examination. Sometimes floaters and blurry vision can be the sentinal symptoms of serious conditions. BY



Previous
Is it the right time to start meds?
Next
Re: I hate HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement